# SDR 96ZZZX201

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2PK
- Make and model: Gulstm G1159
- Aircraft serial: 206
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 10274642
- Condition: Failed
- Location: Outflow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED OUTFLOW VALVE IN A/C.  UNIT CHECKED NORMAL IAW MAN. CMP. CARDS.  PART FAILED WITH LESS THAN 1.5 HOURS IN AUTO AND MANUAL MODE.  INSTALLED SERVICEABLE UNIT, SYSTEM CHECKED NORMAL IAW MAN. CMP. CARDS.  A/C RETURNED TO SERVICE.  SUSPECT CAUSE:  IMPROPER OVERHAUL AND QUALITY ASSURANCE.
